Texas, 2015Tornadoes and Flash Flood in Texas, April 9, 2015
April 9, 2015 · NWS SHV · 13 events in 8 counties and zones
A potent upper level storm system ejected into the Central Plains on April 9th. An attendant developing cold front moved southeastward into the region during the late afternoon hours.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $1.6 million
- Crop damage
- None recorded
- Events
- 13
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A potent upper level storm system ejected into the Central Plains on April 9th. An attendant developing cold front moved southeastward into the region during the late afternoon hours. A warm prefrontal airmass was noted across all of Northeast Texas, Southeast Oklahoma, Southwest Arkansas and Northwest Louisiana during the late afternoon and evening hours which meant that strong instability was present. Deep layer shear was supportive of supercell and multicell thunderstorms. Low level storm relative helicity was also supportive of tornadoes, at least initially across Northeast Texas.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Apr 9, 2:19 PM CST, 56 minutes earlier.
Area forecast discussion, Apr 9, 2:19 PM CST, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
319 PM CDT THU APR 9 2015
.UPDATE...
TO ADD SEVERE WORDING AND BUMP POPS IN THE TORNADO WATCH AREA.
&&
.DISCUSSION...
HERE IS JUST A QUICK UPDATE TO INCLUDE THE REMAINDER OF THE
AFTERNOON FOR TODAY AND INTO THE EVENING. OUR 18Z SOUNDING SHOWED
THE CAP ERODED FROM 5 TO 1 DEGREE AND OUR SURFACE IN FLOW OVER
THE IS S/SW WITH SOME DIRECTIONAL SHEAR ESPECIALLY NEAR DEVELOPING
CELLS IN THE AFTERNOON HEAT. SURFACE GUSTS OVER 25KTS ARE
OCCURRING IN THE LAKE WIND ADVISORY AREA WEST AND GUSTS TO AT
LEAST LOW 20S AREA WIDE. THIS PRE FRONTAL TROUGH WILL CONTINUE TO
SINK INTO THE HEART OF THE ARKLATEX INTO THE EVENING.
MEANWHILE...A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED TO OUR
WEST FOR THE APPROACHING COLD FRONT. OUR THREAT FOR SEVERE
THUNDERSTORMS MAY LINGER INTO THE OVERNIGHT AHEAD OF THIS FRONT.
&&
.PREV DISCUSSION... /ISSUED 111 PM CDT THU APR 9 2015/
AVIATION...
LOW VFR CIGS WILL RETURN TO MUCH OF THE REGION SHORTLY AFTER 18Z
THIS AFTERNOON...BUT THESE CIGS WILL LIKELY PERSIST THROUGH THE
AFTERNOON. SHOULD SEE SCT CONVECTION START TO FILL IN ACROSS
EXTREME NE TX/SE OK/SW AR BY MID-AFTERNOON...WITH CONVECTION
ALREADY ONGOING ATTM JUST E OF DAL. THIS CONVECTION SHOULD AFFECT
THE TYR/GGG/TXK TERMINALS AFTER 21Z...BEFORE BECOMING MORE
NUMEROUS/SHIFTING ENE ACROSS THE REMAINDER OF E TX/NW LA/SW AR
AFTER 00Z FRIDAY. SOME OF THIS CONVECTION MAY BECOME SVR...WITH
WINDS IN EXCESS OF 50KTS/LARGE HAIL/REDUCED VSBYS AND EXTREME
TURBULENCE IN/NEAR CONVECTION. A COLD FRONT WILL ENTER EXTREME SE
OK/ADJACENT WRN AR AFTER 00Z...WITH ADDITIONAL CONVECTION
DEVELOPING ALONG THE FRONT AND PROGRESSING SE OVERNIGHT. THERE MAY
BE A LULL IN THE CONVECTION THIS EVENING OVER PORTIONS OF NE
TX...BEFORE IT RAMPS BACK UP ALONG THE FRONT. SHOULD ALSO SEE THE
RETURN OF MVR CIGS AHEAD OF THE FRONT AFTER 06Z OVER DEEP E
TX/NCNTRL LA...WITH A BKN LINE OF CONVECTION PERSISTING AS THE
FRONTAL CONVECTION OVERTAKES THE STORMS OUT AHEAD OF IT. THE LAST
OF THE CONVECTION SHOULD PUSH S OF THE LFK/MLU TERMINALS JUST
PRIOR TO 12Z...BUT PERSIST THROUGH THE REMAINDER OF THE MORNING
OVER THE SRN SECTIONS OF NCNTRL LA. LOOK FOR VFR CONDITIONS TO
RETURN WITH THE FROPA FROM NW TO SE TONIGHT...WITH THE POST-
FRONTAL CU FIELD CLEARING DURING THIS TIME AS WELL. S WINDS
10-15KTS...WITH OCCASIONAL GUSTS TO 20-25KTS WILL DIMINISH TO
AROUND 10KTS AFTER 00Z. WINDS WILL VEER NW 8-10KTS WITH THE FROPA
OVERNIGHT. /15/
PREV DISCUSSION... /ISSUED 1133 AM CDT THU APR 9 2015/
UPDATE...
WE HAVE BUMPED HIGHS A DEGREE OR TWO AND INCREASED POPS THIS
EVENING AS THE COLD FRONT WILL BE PUSHING INTO THE ARKLATEX.
DISCUSSION...
PARTLY SUNNY CONDITIONS WITH HIGHS BUMPED A BIT WITH SIMILAR
NUMBERS THIS SAME TIME YESTERDAY...APPROACHING 80 OR RIGHT AT
RIGHT NOW HERE IN SHREVEPORT AS OF THIS WRITING. THE VISIBLE
IMAGERY SHOWS A GRAVITY WAVE THIS MORNING ON APPROACH...BUT YOU
HAVE TO SEE IT EARLY IN THE IMAGERY OVER NORTH TEXAS AND SOUTH
OKLAHOMA. AS SUCH WE HAVE SOME ANTIPATION OF A POTENTIAL PRE
FRONTAL TROUGH SETTING UP OVER THE HEART OF THE AREA HERE IN THE
NEXT 2 TO 4 HOURS WITH THREAT OF WIND...HAIL AND AN ISOLATED
TORNADO. OUR LOW LEVEL DIRECTIONAL SHEER RAMPS UP LATER. OUR VAD
IS SHOWING ALL SW FLOW TO AND ABOVE THE CAP WITH SOME SPEED SHEAR.
WE WILL BE DOING AN 18Z SOUNDING TO CHECK ON THIS MORNING/S 5
DEGREE CAP FOR THE AFTERNOON HEATING. THEN AFTER SUNSET...THE
COLD FRONT IS A LITTLE FASTER AND WILL BE ARRIVING INTO THE MID
TO LATE EVENING AND WILL HAVE THE POTENTIAL TO BEEF UP CONVECTION
WITH REALLY NO CHANGE IN THE SEVERE THREAT ALONG AND AHEAD OF THE
FRONT...PLUS AN ISOLATED FLOODING POTENTIAL WITH SOME
THUNDERSTORMS POSSIBLY TRAINING AS A SQUALL LINE MAY DEVELOP WITH
BOWS AND DAMAGING WINDS...PERHAPS EVEN AFTER MIDNIGHT ALONG AND
SOUTH OF I-20. WE HAVE INCREASED LIKELY TO DEFINITE FOR THIS TIME
FRAME. /24/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 85 62 74 54 / 60 80 40 40
MLU 85 63 73 53 / 50 80 60 20
DEQ 81 49 71 47 / 70 60 20 20
TXK 83 54 72 51 / 70 80 20 30
ELD 84 57 71 50 / 60 80 30 10
TYR 84 56 72 56 / 70 80 30 40
GGG 85 58 73 55 / 60 80 30 40
LFK 86 65 75 60 / 50 60 50 50
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR TXZ096-
108>111-124-125-136-137-149-150.
&&
24Hazardous weather outlook, Apr 9, 11:01 AM CST, 4 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE SHREVEPORT LA
1201 PM CDT THU APR 9 2015
ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-101715-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO-
RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN-
GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP-
MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-
PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
1201 PM CDT THU APR 9 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH ARKANSAS...FOR NORTH
LOUISIANA...FOR ALL OF EAST TEXAS AND FOR SOUTHEAST OKLAHOMA.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS PARTS OF
THE REGION THIS AFTERNOON...AS A PRE FRONTAL TROUGH MAY END UP
AFFECTING MUCH OF THE FOUR STATE AREA. THEN AFTER SUNSET...THE
COLD FRONT AND UPPER LEVEL DISTURBANCE MOVE INTO THE REGION.
SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE TO DEVELOP...SOME
STILL STRONG TO SEVERE. THE PRIMARY THREATS WITH ANY OF THESE
STORMS WILL BE DAMAGING WINDS AND LARGE HAIL...ALTHOUGH AN
ISOLATED TORNADO OR TWO CANNOT BE RULED OUT BY LATE THIS AFTERNOON
AND ON INTO THE EVENING HOURS. IT IS LIKELY THAT A SQUALL LINE
WILL DEVELOP AND WILL CONTINUE SOUTHWARD OVERNIGHT. RAINFALL
AMOUNTS OF 1 TO 2 INCHES SHOULD NOT CAUSE WIDESPREAD FLOODING.
HOWEVER...SOME DAMAGING WIND...STRAIGHT LINE OR TORNADO MAY REMAIN
POSSIBLE UNTIL DAYBREAK SOUTH OF I-20.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
MUCH OF THE THUNDERSTORMS SHOULD BE PUSHING OUT OF THE AREA BY
DAYBREAK. FRIDAY AND PERHAPS MUCH OF SATURDAY LOOK MUCH BETTER.
THEN THUNDERSTORMS MAKE A SLOW RETURN BY LATE ON SATURDAY
AFTERNOON AND EVENING...GENERALLY SOUTH OF I-20...MOVING FROM THE
SOUTH BACK TO NORTH...AS THE FRONTAL BOUNDARY DRIFTS BACK ACROSS
THE AREA. FOR SUNDAY INTO MONDAY...THE FRONT WILL STILL BE ALONG
I-20...HEAVY RAINFALL MAY BE THE GREATER CONCERN AS THIS BOUNDARY
VERY SLOWLY LIFTS BACK TO THE NORTH OF THE AREA UNDER A SLOW
MOVING UPPER LOW PRESSURE SYSTEM. AN ADDITIONAL 2 TO 4 INCHES OF
RAINFALL MAY BE POSSIBLE AS THE FRONT RETURNS. THIS TYPE OF HEAVY
RAINFALL WOULD LIKELY POSE A FLOODING RISK TO OUR ALREADY SWOLLEN
RIVERS AND LAKES.
.SPOTTER INFORMATION STATEMENT...
ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS AND STORM SPOTTERS WILL LIKELY BE NEEDED THIS AFTERNOON
AND TONIGHT.
24
In the hours before
Special weather statement, Apr 9, 1:35 PM CST, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
235 PM CDT THU APR 9 2015
ARZ060-061-092015-
NEVADA AR-HEMPSTEAD AR-
235 PM CDT THU APR 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL NEVADA AND EAST CENTRAL
HEMPSTEAD COUNTIES UNTIL 315 PM CDT...
AT 234 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
EMMET...OR 8 MILES EAST OF HOPE...MOVING NORTHEAST AT 40 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HOPE...PRESCOTT...EMMET...PERRYTOWN...BODCAW...BLUFF CITY...SUTTON...
LANEBURG...MORRIS...MOUNT MORIAH AND READER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3384 9329 3384 9326 3383 9326 3383 9323
3382 9322 3382 9320 3380 9318 3382 9314
3379 9313 3378 9310 3371 9310 3353 9346
3368 9358 3386 9330
TIME...MOT...LOC 1934Z 236DEG 44KT 3366 9345
VIISpecial weather statement, Apr 9, 1:57 PM CST, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
257 PM CDT THU APR 9 2015
TXZ110-124-125-136-092100-
WOOD TX-CAMP TX-UPSHUR TX-SMITH TX-
257 PM CDT THU APR 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR CAMP...NORTHERN UPSHUR...WOOD...
SOUTHERN TITUS...NORTHWESTERN SMITH AND SOUTHERN FRANKLIN COUNTIES
UNTIL 400 PM CDT...
AT 256 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MINEOLA...MOVING NORTHEAST AT 40 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GILMER...MINEOLA...PITTSBURG...LEESBURG...LINDALE...QUITMAN...
HAWKINS...HOARD...GOLDEN...NEWSOME...HAINESVILLE...ROSEWOOD...
MIDWAY...ROCKY MOUND...BETTIE...GRICE...LAFAYETTE...HARVARD AND
PERRYVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN SHREVEPORT.
&&
LAT...LON 3296 9519 3296 9517 3298 9517 3308 9498
3307 9496 3282 9473 3245 9554 3274 9561
TIME...MOT...LOC 1956Z 239DEG 38KT 3271 9547
VIIEvent by event
7 thunderstorm wind, 3 tornado, 2 hail, 1 flash flood. Local standard time, as filed.
Thunderstorm Wind, Cass
- When
- April 9, 3:15 PM CST
- Where
- Cass County, 3.26 mi NNW of Hughes Spgs
- Measured
- 54 kt (62 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 33.040, -94.630
A few trees were downed on FM 2861 north of Hughes Spring, Texas.
Thunderstorm Wind, Upshur
- When
- April 9, 4:00 PM CST
- Where
- Upshur County, 0.69 mi S of Pritchett
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 32.640, -95.020
Numerous trees were downed on FM 1404 northeast of Big Sandy, Texas.
Thunderstorm Wind, Smith
- When
- April 9, 4:00 PM CST
- Where
- Smith County, 1.88 mi WNW of Sand Flat
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 32.490, -95.310
Numerous trees were downed east southeast of Lindale, Texas.
Thunderstorm Wind, Upshur
- When
- April 9, 4:26 PM CST
- Where
- Upshur County, 0.9 mi SE of Cox
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 32.860, -94.810
Several trees were downed northwest of Ore City, Texas.
Thunderstorm Wind, Upshur
- When
- April 9, 4:33 PM CST
- Where
- Upshur County, 1.35 mi WNW of Thomas
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 32.860, -95.090
Several trees were downed on FM 2088 southwest of Pittsburg, Texas.
Thunderstorm Wind, Camp
- When
- April 9, 4:36 PM CST
- Where
- Camp County, 1.87 mi ESE of Holly Spgs
- Measured
- 54 kt (62 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 32.910, -94.790
Trees were downed west southwest of Lone Star, Texas.
Tornado, Cherokee
- When
- April 9, 5:38 PM CST to 5:45 PM CST
- Where
- Cherokee County, 0.8 mi NW of Mixon to 1.54 mi NE of Mixon
- Rating
- EF2
- Path length
- 1.77 mi
- Path width
- 340 yd
- Property damage
- $300,000
- Reported by
- NWS Storm Survey
- Coordinates
- 32.089, -95.229
AN EF-2 tornado first touched down 3.5 miles northeast of Mount Selman, Texas near Hwy. 177 and traveled a path length of 1.77 miles before lifting just north of Hwy. 135 or approximately 5.25 miles northeast of Mount Selman, Texas. The tornado uprooted trees along its path. The Mixon Community was hit the hardest with several homes receiving moderate to severe damage in the Gatewood Estates area of Mixon. One home was completely destroyed.
Tornado, Gregg
- When
- April 9, 6:10 PM CST to 6:15 PM CST
- Where
- Gregg County, 2.22 mi NW of Longview Eastside Ar to 1.66 mi NNW of Longview Eastside Ar
- Rating
- EF1
- Path length
- 1.31 mi
- Path width
- 335 yd
- Property damage
- $1.0 million
- Reported by
- NWS Storm Survey
- Coordinates
- 32.518, -94.732
An EF-1 tornado touched down near downtown Longview, Texas...traveling in a east northeast direction for approximately 1.32 miles before lifting some 5 minutes later.|Damage consisted of roof damage to a nursing home. A nearby mobile home park also sustained damage. The tornado did minor to moderate damage to homes along the Eden Drive/Eastman Road corridor. Three mobile homes were completely destroyed by fallen trees. The tornado also tore the roof off a local church on Eden Drive.
Tornado, Harrison
- When
- April 9, 6:20 PM CST to 6:32 PM CST
- Where
- Harrison County, 3.24 mi N of Longview Hgts to 3.03 mi WSW of Walkers Mill
- Rating
- EF1
- Path length
- 4.52 mi
- Path width
- 760 yd
- Property damage
- $300,000
- Reported by
- NWS Storm Survey
- Coordinates
- 32.547, -94.673
An EF-1 tornado touched down 6.5 miles northwest of Hallsville, Texas and traveled nearly 4.5 miles before lifting 4.5 miles north northwest of Hallsville, Texas. Several homes received significant damage near the intersection of Wanda Lane and Curtis Black Road, but it was mainly caused by trees falling on them.
Hail, Rusk
- When
- April 9, 7:06 PM CST
- Where
- Rusk County, 1.5 mi SSW of Trukton
- Measured
- 0.75 in hail
- Reported by
- Amateur Radio
- Coordinates
- 32.180, -94.830
Dime size hail fell 2 miles northwest of Henderson, Texas.
Flash Flood, Rusk
- When
- April 9, 7:06 PM CST to 8:00 PM CST
- Where
- Rusk County, 1.5 mi WNW of Price to 0.93 mi W of Price
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 32.135, -94.955
Significant flash flooding was reported at the intersection of Hwy 42 and 13 west of Henderson, Texas.
Thunderstorm Wind, Rusk
- When
- April 9, 7:10 PM CST
- Where
- Rusk County, 1.17 mi W of Crimcrest
- Measured
- 53 kt (61 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 32.150, -94.840
A large tree was downed near the west loop in Henderson, Texas.
Hail, Rusk
- When
- April 9, 7:32 PM CST
- Where
- Rusk County, 1.75 mi W of Chapman
- Measured
- 0.88 in hail
- Reported by
- Emergency Manager
- Coordinates
- 32.150, -94.660
Hail was reported east of Henderson, Texas.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Illinois, April 9, 20152 deaths · 11 injured · $19 million · EF4 · 29 events
- Rip Current in Alabama, April 9, 20152 deaths · 1 event
- Flash Flooding and Hail in North Carolina, April 9, 20151 death · $25,000 · 1 in hail · 5 events
- Lightning Strike in North Carolina, April 9, 20151 death · 1 event
- Hail and Damaging Winds in Pennsylvania, April 9, 2015$210,000 · 1.5 in hail · 36 events
- Flash Flooding and Hail in Ohio, April 9, 2015$279,000 · 2.75 in hail · 24 events
- Tornadoes and Hail in Illinois, April 9, 2015$103,000 · EF0 · 38 events
- Hail and Damaging Winds in West Virginia, April 9, 2015$247,000 · 52 kt wind · 13 events
- Tornadoes and Flash Flood in Iowa, April 9, 2015$20,000 · EF1 · 21 events
- Hail and Damaging Wind in North Carolina, April 9, 2015$105,000 · 1 in hail · 7 events
- Tornadoes and Hail in Missouri, April 9, 2015$92,000 · EF0 · 5 events
- Tornado and Hail in Michigan, April 9, 2015$75,000 · EF0 · 5 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 560756, 560757, 560758, 560759, 560760, 560761, 560770, 560771, 560774, 560775, 560778, 560779, 560781.